# SDR HNAA2019061100167

- Difficulty date: June 9, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 43,135 hours, 39,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY EXIT LIGHT ON THE OVERWING LATERAL PANEL IS INOP.  R & R THE LT OVERWING EMERGENCY EXIT BULB IAW AMM 30-50-10-02-004A, AND AMM 30-50-10-402-004A.
